|Absorption of Meds
Mar 2, 2010
In response to another query, Dr. Young mentioned that the meds are absorbed into the system within 15-30 minutes of having been taken. Does that still hold when you are having diarreah problems on the day you took the meds? This happened to me today and I am worried about whether this will impact drug concentrations in my system.
| Response from Dr. Young
Hello and thank you for your post.
In general, the answer to your question is yes. Having diarrhea that is separated in time from when you take the medications usually does not affect medication absorption. There are (as always) exceptions, like episodes of explosive diarrhea, where one might visualize whole pills (or food) in the stool.
If in doubt, speak to your health care provider about your symptoms and concerns.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Fingering Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.